# SDR KCSA2023052418

- Difficulty date: May 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N767CK
- Make and model: Boeing 747481F
- Aircraft serial: 34017
- Aircraft time: 62,167 hours, 11,700 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, N
- Precautionary procedure: K

## Discrepancy

FIRE MAIN DECK AFT. PERFORMED GROUND TEST IAW B747-400 AMM 26-11-00. FIRE SYSTEM TEST PASSED. NO FURTHER FAULTS NOTED.
